# SDR DALA2018011200222

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WATER TANK SUPPORT STA Y=522 X=-43 Z=-7 AT CENTER CARGO COMPARTMENT (RT TUNNEL) (C2).  CRACKED WATER TANK SUPPORT STA Y=522 X =-43 Z=-7 AT CENTER CARGO COMPARTMENT WAS REPLACED PER ETI-88-18-002 REV 1 AND ERA:564881-14 REV ORIGINAL.
